Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the reason for abrupt headache with cills on shoulder after bad dry cough the previous day?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
hi, yesterday i started to cough a lot and they were dry coughs, i am 17 and today on christmas day i started to get a headache cuz i was in the car for around 3 hours and it continued for awhile. right now my cough started to disappear and i just have a headache and a few chills on my shoulder and my head feels hot but i have no fever i am a smoker but have only smoked for 1 year and i havent smoked a cigarette since the 23rd. todays the 25th
Posted Tue, 14 Jan 2014 in Headache and Migraines
Answered by Dr. Prasad 22 minutes later
Brief Answer: Try tylenol... Detailed Answer: Hi, I understand you are concerned. This abrupt appearance of headache seems to be related to the stress of car travel or may be due to a virus or non specific condition. It doesn't seem to be related to a serious pathology like a cancer or smoking related issue. I would recommend that you take tylenol pain relief tablets now and if needed 8-12 hours later. Rest for awhile and hopefully you should feel better. Hope this helps. Let me know if you need further assistance. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor